Discussions that mention synthroid

Thyroid Disorders board


I am not sure what my TSH was be he said it was normal...I am on the yellow synthroid...(I think it is .1)..I have been doing fine other than the hair thing. I am amzed at how good I feel compared to before the surgery. I am not nearly as grumpy and I have more energy. My ENDO says that this has nothing to do with my thyroidectomy because all my levels were normal prior to surgery. I totally disagree...He is trying to tell me that I was irritable, not sleeping, stressed because of anxiety...Whatever...LOL..I know myself better than he does and I am a lot better. Obviously, my thyroid was not functioning appropriately even if the TSH was normal....

Thanks for your replies. How are you Aimee? Good I hope!

Lilly -When a person first starts Levoyxl it is not uncommon to experience hairloss. But that is suppose to subside within 3 months normally. You should ask for a different med. If you need T4 only, maybe you would be better off on Unithroid.

Brooks-Never heard of Synthroid causing hair loss though. I would suspect that you are still hypo. Personally I would suggest Armour for the majority of hypo's. You might go to your doc or another one if yours is stubborn and discuss switching from Synthroid to something else. Ditto to Lilly.

[This message has been edited by AngelaA (edited 08-21-2003).]